# SDR HEEA083196

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Aircraft time: 9,028 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206053115
- Part serial: A1025
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSTUBE HAS CORROSION. SCRAPPED.
